Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Medications
avatar
onedayatatime3 posted:
I have been taking 3 medications for bi-polar 1.
Lamotrigine 100 mg. Citalopram HBR 20 mg, Clonazepam 0.5 and Trazodone 100mg


Recently my doctor has stopped me from taking the clonazepam 0.5
I took a smaller dose 0.25 before stopping completely. Since stopping it I have noticed having more stress and anxiety. I have been dealing with some issues that have caused the extra stress, anxiety, frustrations and sleepless nights.


I spoke to my doctor today asking her if I could go back on the clonazepram 0.5 . I was told that it wasn't necessary and that I should exercise and stay active. I did inform the doctor of the causes of my request to go back on the medication.


I spoke to my therapist later in the day and the doctor was going to speak to the psychiatrist about our recent sessions on the study of the issues that is happening now.




My diagnosis and assessment in 2012 was major depressive disorder, severe recurrent without psychosis features and generalized anxiety disorder.


Thanks for all of the great feedback that I have received from WebMD
Reply
 
avatar
slik_kitty responded:
maybe he wants to give it time to see if you can get by without it. how long have you been off of it?
 
avatar
onedayatatime3 replied to slik_kitty's response:
First thank you for your reply. I have been off of this med. for over 2 month now. Since that time, I have been dealing with some major issues in my life. My fianc?e is located in a war zone at this time. I haven't been able to get her out of this area. This is causing the anxiety and stress. I understand the doctor's thoughts of taking me off of the clonazepram but I feel that at this time it would help me to deal with the important issues that I am facing now.


Thank you again for your feedback.
 
avatar
bpcookie replied to onedayatatime3's response:
Hello, My pdoc wanted me to go off of Lorazepam with in 3 months. (Lorazepam and Clonazepam are similar) . I totally failed. I went back on Lorazepam and it took me 6 months to finally ween myself off of the med.

Each person is different. It takes longer for some ppl to ween themselves off of a med. Sometimes Dr.s forget that we are not all made from the same mold. Good luck to you
Please join my community called GRUMPY GROUPIES ( http://exchanges.webmd.com/grumpy-groupies ) Fun and serious topics, nothing is taboo. So get on over there. Weirdo's are welcomed.
 
avatar
ibex7 responded:
Please don't give up your relationship with your pdoc. Bring up your concern again and ask her to help you understand why she recommends your leaving Clonazepam. It is difficult to deal with medications that do not help you feel better.
Sometimes you don't mean to say what you mean to say you mean.


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Differentiating bipolar disorder from borderline personality disorderExpert
Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
Was this Helpful?
109 of 126 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.